MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 58MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 58MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-01-058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/23/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study: (b)(6).Clinical adverse event received for intraoperative bone fracture.Event is serious.Event is possibly related to device and is probably related to procedure.Date of implantation: (b)(6) 2010, date of event (onset): (b)(6) 2010, (right hip).Treatment: intraoperative orif.Additional information received: on (b)(6) 2010, the patient underwent a primary right hip arthroplasty due to avascular necrosis.During impaction of the acetabular cup, a small fracture was noticed in the posterior wall.The acetabular fracture was corrected intra-operatively with a 5-hole small fragment pelvic reconstruction plate along with four screws.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a search of the non-conformance (nc) system finds no ncs associated with this product/lot combination.Device history review: a search of the non-conformance (nc) system finds no ncs associated with this product/lot combination.

Brand Name
PINNACLE 100 ACET CUP 58MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11372429
Report Number1818910-2021-03731
Device Sequence Number934695
Product Code LPH
UDI-Device Identifier10603295008583
UDI-Public10603295008583
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-01-058
Device Catalogue Number121701058
Device Lot NumberEG7HG1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/13 S-ROM 40MM M SPEC+6; ALTRX +4 10D 40IDX58OD; APEX HOLE ELIM POSITIVE STOP; S-ROM*SLEEVE PRX ZTT, 22F-XXL; SROM STM STD 36+12L 17X22
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight162